# SDR 2003F00283

- Difficulty date: April 1, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N421A
- Make and model: Cessna 421A
- Aircraft serial: 421A0132
- Engine: Cont GTSIO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 632018
- Condition: Broken
- Location: Crankshaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED RIGHT INOPERATIVE ALTERNATOR FOR REPAIR AND NOTED.  CRANKCASE DAMAGED, ALTERNATOR FACE GEAR, BROKEN AND LOOSE.  FACE GEAR ATTACH BOLTS, DAMAGED AND LOOSE.  (M)
